# SDR JJBA20200921018

- Difficulty date: September 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CREASE ON RT WING LEADING EDGE 2 BETWEEN RIB 1-2.  RT WING LEADING EDGE 2 REMOVED.  RT WING LEADING EDGE 2 PN 145-65200-402 SN SA1259 HAS BEEN DECLARED UNREPAIRABLE BY MANUFACTURER.  RT WING LEADING EDGE 2 INSTALLED.
